# SDR GTIA2023101737542

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 2,108 hours, 874 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005003
- Part serial: RP06324
- Condition: Faulted
- Location: Weather Radar
- Part time: 1,742 hours, 705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,000 WXR R/T DISPLAYED RADAR TRANSCIEVER FAULT-R&R WX RADAR TRANSCEIVER PER AMM 34-41-33. R&R TRANSMITTER RECEIVER UNIT PER AMM 31-41-51. PERFORMED BITE TEST OF WX TRNSCEIVER PER AMM 34-41-00. TEST OK. NO DEFAULTS NOTED AT THIS TIME. A/C OK FOR CONT. SVC.
